About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 475190, 5 pages
http://dx.doi.org/10.1155/2013/475190
Research Article

On Minimal Fuzzy Ideals of Semigroups

1Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad 22060, Pakistan
2Department of Applied Mathematics, Xi'an University of Posts and Telecommunications, Xi'an 710121, China
3School of Chemical & Materials Engineering (SCME), National University of Sciences & Technology, H-12, Islamabad 44000, Pakistan

Received 18 September 2012; Accepted 27 September 2012

Academic Editor: Baoding Liu

Copyright © 2013 Madad Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. J. N. Mordeson, Fuzzy Semigroups, Springer, Berlin, Germany, 2003. View at MathSciNet
  3. A. Rosenfeld, “Fuzzy groups,” Journal of Mathematical Analysis and Applications, vol. 35, no. 3, pp. 512–517, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. Kuroki, “Fuzzy bi-ideals in Semigroups,” Commentarii Mathematici Universitatis Sancti Pauli, vol. 27, pp. 17–21, 1979. View at Zentralblatt MATH · View at MathSciNet
  5. E. V. Huntington, “Simplified definition of a group,” Bulletin of the American Mathematical Society, vol. 8, pp. 296–300, 1901/1902.
  6. A. H. Clifford, “Semigroups containing minimal ideals,” American Journal of Mathematics, vol. 70, pp. 521–526, 1948. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. M. Pu and Y. M. Liu, “Fuzzy topology,” Journal of Mathematical Analysis and Applications, vol. 76, no. 2, pp. 571–599, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet